# SDR UALA2011072703858

- Difficulty date: July 27, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 61,795 hours, 22,878 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLOORBEAM TEE CORRODED AT BS 1640, RBL 54.  MAJOR REPAIR ACCOMPLISHED: REMOVED DAMAGED SECTION OF FLOORBEAM.  FABRICATED TWO REPAIR ANGLES PER DWG BAC 5602 AND TWO FILLERS AND A STRAP PER SRM.  INSTALLED PER SRM ON NON ROUTINE 20584.
